# SDR USAASB96163

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 106050616
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1245 - AFTER TAKEOFF, CREW COULD NOT GET AIRCRAFT TO PRESSURIZE.  AIRCRAFT WAS HELD AT 9,000 FEET WHILE CONVERSING WITH MAINTENANCE.  AFTER SEVERAL FAILED ATTEMPTS, CREW DECIDED TO RETURN TO FIELD AT BWI.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACD THE RIGHT AIR CYCLE MACHINE, THE LEFT 35 DEGREE WATER SEPARATOR SENSOR AND THE LEFT AND RIGHT WATER SEPARATOR BAGS.  OPS CHECK GOOD.  PRESSURIZATION CHECK OF AIRCRAFT GOOD PER MAINTENANCE MANUAL.  (M)
